Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the homotopy classification of the extensions of a fixed map


Authors: W. D. Barcus and M. G. Barratt
Journal: Trans. Amer. Math. Soc. 88 (1958), 57-74
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0097060-7
MathSciNet review: 0097060
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg, Cohomology and continuous mappings, Ann. of Math. vol. 41 (1940) pp. 231-251. MR 0001351 (1:222b)
  • [2] R. H. Fox, On topologies for function spaces, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 429-432. MR 0012224 (6:278d)
  • [3] P. J. Hilton, On the homotopy groups of the union of spheres, J. London Math. Soc. vol. 30 (1955) pp. 154-171. MR 0068218 (16:847d)
  • [4] P. J. Hilton and J. H. C. Whitehead, Note on the Whitehead product, Ann. of Math. vol. 58 (1953) pp. 429-442. MR 0060231 (15:642h)
  • [5] G. W. Whitehead, A generalization of the Hopf invariant, Ann. of Math. vol. 51 (1950) pp. 192-237. MR 0041435 (12:847b)
  • [6] J. H. C. Whitehead, On simply-connected, $ 4$-dimensional polyhedra, Comment. Math. Helv. vol. 22 (1949) pp. 48-92. MR 0029171 (10:559d)
  • [7] -, On certain theorems of G. W. Whitehead, Ann. of Math. vol. 58 (1953) pp. 418-428. MR 0060230 (15:642g)
  • [8] -, On adding relations to homotopy groups, Ann. of Math. vol. 42 (1941) pp. 409-428. MR 0004123 (2:323c)
  • [9] J. R. Jackson, Spaces of mappings on topological products with applications to homotopy theory, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 327-333. MR 0047322 (13:859e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0097060-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society